# SDR DALA1315806814

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 57,281 hours, 17,081 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N51203
- Condition: Damaged
- Location: Sta 1175
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SEAT TRACK, ONE LUG SEPARATED BS 1175, RBL 24.75.  REMOVED DAMAGE SECTION AND SPLICE REPAIRED IAW SRM 53-00-52, REPAIR 3.  MAJOR REPAIR.
